On connection of finite distortion mappings with length distortion in $$$\mathbb{R}^n$$$

Ye.A. Sevostianov (Institute of Applied Mathematics and Mechanics, NAS of Ukraine), https://orcid.org/0000-0001-7892-6186

Abstract


The present paper is devoted to the investigations of mappings with finite distortion in $$$\mathbb{R}^n$$$, $$$n \geqslant 2$$$. In the work it is proved that every open discrete mapping with finite distortion by Iwaniec such that the branch set of $$$f$$$ is of measure zero is a mapping with finite length distortion provided that the corresponding outer dilatation satisfies the inequality $$$K_O (x, f) \leqslant K(x)$$$ a.e., where $$$K(x) \in L_{loc}^{n-1}(D)$$$.

References


Heinonen J., Koskela P. "Sobolev mappings with integrable dilatations", Arch. Ration. Mech. Anal., 1993; 125: pp. 81-97. doi:10.1007/BF00411478

Koskela P., Onninen J. "Mappings of finite distortion: Capacity and modulus inequalities", J. Reine Angew. Math., 2006; 599: pp. 1-26. doi:10.1515/CRELLE.2006.076

Iwaniec T., Martin G. Geometric Function Theory and Non-Linear Analysis, Clarendon Press, 2001.

Iwaniec T., Sverak V. "On mappings with integrable dilatation", Proc. Amer. Math. Soc., 1993; 118(1): pp. 181-188. doi:10.2307/2160025

Koskela P., Maly J. "Mappings of finite distortion: The zero set of Jacobian", J. Eur. Math. Soc., 2003; 5(2): pp. 95-105. doi:10.1007/s10097-002-0046-9

Maly J., Martio O. "Lusin's condition (N) and mappings of the class $$$W_{loc}^{1,n}$$$", J. Reine Angew. Math., 1995; 458: pp. 19-36. doi:10.1515/crll.1995.458.19

Manfredi J.J., Villamor E. "Mappings with integrable dilatation in higher dimensions", Bull. Amer. Math. Soc., 1995; 32(2): pp. 235-240. doi:10.1090/S0273-0979-1995-00583-5

Manfredi J.J., Villamor E. "An extension of Reshetnyak's theorem", Indiana Univ. Math. J., 1998; 47(3): pp. 1131-1145.

Martio O., Rickman S., Vaisala J. "Definitions for quasiregular mappings", Ann. Acad. Sci. Fenn. Ser. A1. Math., 1969; 448: pp. 1-40.

Martio O., Ryazanov V., Srebro U., Yakubov E. "Mappings with finite length distortion", J. d'Anal. Math., 2004; 93: pp. 215-236. doi:10.1007/BF02789308

Martio O., Ryazanov V., Srebro U., Yakubov E. "On Q-homeomorphisms", Ann. Acad. Sci. Fenn., 2005; 30(1): pp. 49-69.

Poletskii Ye.A. "Metod of moduli for non-homeomorphic quasiconformal mappings", Matem. sb., 1970; 83(2): pp. 261-272. (in Russian)

Reshetniak Yu.G. "Generalized derivatives and differentiability almost everywhere", Matem. sb., 1968; 75: pp. 323-334. (in Russian)

Reshetniak Yu.G. Space mappings with finite distortion, 1982. (in Russian)

Vaisala J. Lectures on n-Dimensional Quasiconformal Mappings, LNM 229, Springer-Verlag, 1971.




DOI: https://doi.org/10.15421/240917

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2009 Ye.A. Sevostianov

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU